# SDR CALA9801811

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STIFFENER CORRODED AT RT FUSELAGE STA 340.  A NEW STIFFENER WAS INSTALLED IAW ECRA 5300-01196 AND SRM 51-30-2.
